FROM OUR EXPERTS
Hi, my name is Chrissy, I'm 18 years old, and I have questions about my constant stomach pain, I don't know if my migraines and stomach pain can be related, I get migraines daily, and stomach pain is constant, the pain has been here for about 3 months now, and I've seen several DR's about it, they just tell me that its just a stomach ache, and I will be fine, but its been going on for too long, and the pain is getting worse almost daily now, and I'm hoping someone could help me...the stomach pains are really sharp, and lots of pressure....And now I'm starting to gain a lot of weight in the stomach area, but my stomach is constantly hard...And I do not have constipation problems... My migraines I've been getting since I was about 7 or 8 years old...But now the migraines are getting worse and I'm getting pain down my neck and back. Though you may not be able to help either, thanks for trying... Chrissy.
I've been having Sharp Pain in my head and Eye Twitching a lot of times and the eye twitching is in my left eye and I'm having vision problems and dizziness. Could it been a brain tumor? Do I need to be checked out by my doctor? Thank you so much! -Danielle.
Yes, you need to be checked out by your doctor. Although the symptoms you describe could be a brain tumor, they could and are most likely something else, something less serious. However, the only person who can diagnose your problem is a doctor - after reviewing your medical history, discussing your symptoms, and examining you in person. Unexplained head pain should always be checked out by your doctor.
Good luck, John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist, visit our listing of Patient Recommended Specialists .
Generic Name: LOPERAMIDE/SIMETHICONE - ORAL Pronounced: (low-PAIR-uh-mide/sye-METH-ih-cone) Anti-Diarrheal (Lope)-Anti-Gas Oral Precautions
Before taking this product, tell your doctor or pharmacist
if you are allergic to loperamide; or to simethicone; or if you have any other
allergies. This product may contain inactive ingredients, which can cause
allergic reactions or other problems. Talk to your pharmacist for more
This medication should not be used if you have certain
medical conditions. Before using this medicine, consult your doctor or
pharmacist if you have:
stomach/abdominal pain without diarrhea
bowel obstruction (e.g., ileus, megacolon, abdominal
Antibiotics may rarely cause a severe intestinal condition
(Clostridium difficile-associated diarrhea) due to a type of resistant
bacteria. Symptoms include: persistent diarrhea, abdominal or stomach
pain/cramping, or blood/mucus in your stool...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.